# SDR DXTA200802994

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600396
- Aircraft time: 10,042 hours, 8,063 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COPILOTS BRAKE PEDALS GO ALMOST TO THE FLOOR.  VERIFIED NO LEAKAGE UNDER PEDALS IN COCKPIT. BLED BRAKES PER CESSNA MODEL 560 MM 32-42-00. OPERATIONAL CHECKED GOOD.
